# SDR DXTA200400389

- Difficulty date: September 11, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Braero BAE1251000
- Aircraft serial: NA1008
- Aircraft time: 9,414 hours, 6,315 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT FOR A REPOSITION FLIGHT, THE AUX AND PAC WARNING LIGHT CAME ON, FOLLOWED BY THE REAR BAGGAGE SMOKE WARNING LIGHT.  SMOKE BEGAN TO FILL THE CABIN AREA, PERFORMED EMERGENCY EVACUATION FOR FLIGHT CREW.  ITEM IS UNDER INVESTIGATION.
